Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 16 found articles
 
 
  Cyclic-cubes and wrap-around butterflies
 
 
Title: Cyclic-cubes and wrap-around butterflies
Author: Wagh, Meghanad D.
Math, Prakash
Guzide, Osman
Appeared in: Information processing letters
Paging: Volume 75 (2000) nr. 1-2 pages 3 p.
Year: 2000
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands